RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2001, Volume 377, Number 4, Pages 452–454 (Mi dan2484)  

This article is cited in 1 scientific paper (total in 1 paper)

Holomorphic fiberings of pseudoconcave graphs

E.M. Chirka



Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan2484

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “Levi and Trépreau Theorems for Continuous Graphs”, Proc. Steklov Inst. Math., 235 (2001), 261–276  mathnet  mathscinet  zmath
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018